# SDR NACA201505010045

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLOOR CORRODED SHEAR WEB BS 616 TO BS 639, LBL 65, STR 17L.  FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM 53-10-02, FIG 1, ITEM 3, REV 108, REF KFC MCO 3218, WO 1367615.
